# SDR HNAA2013021900081

- Difficulty date: February 19, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 51,925 hours, 58,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Weak
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SIDE WALL EMERGENCY EXIT SIGN IS DIM AT PAX DOOR.  R & R BULBS IN SIDE WALL EMERGENCY EXIT SIGN. OPS CHECKED GOOD.
